# SDR DALA2015121007615

- Difficulty date: December 10, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,513 hours, 31,662 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 28 LT BETWEEN STR 40/41 MEASURES APPROXIMATELY, L=0.200, W=0.120, D=0.002 IN FWD CARGO COMPARTMENT, REPLACED CLEAT LOCATED ON FR 28 BETWEEN  STR 40L TO STR 41L IAW SRM 51-72-11 AND DWG D53231626.  MEASURES OF CORROSION ARE L=0.200", W=0.120", D=0.012".
